# SDR SWAA2021040554798

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO BAY SHIELD BS420TO BS 440 RBL 23 WL156 REMOVED AND REPLACED FORWARD CARGO BAY SHIELD ASSY BS 420 BS 440 RBL 23; WL 156 PER SRM 514005; 514002 AND DWG # 143A0080 REV
